Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189

  [Search Papers]
1181. H. Fakhri and J. Sadeghi,
Embedding of Dynamical Symmetry Groups U(1,1) and U(2) of A Free Particle on AdS2 and S2 into Parasupersymmetry Algebra
Int. J. Theor. Phys. 43(2004), 457-476  [abstract]   
IPM/P-2003/093
 
1182. H. Fakhri and A. Chenaghlou,
Shape Invariance and Laddering Equations for the Associated Hypergeometric Functions
J. Phys. A: Math. Gen. 37(2004), 3429-3442   [abstract]   
IPM/P-2003/092
 
1183. A. Shafiee and M. Golshani ,
A Bell-Type Inequality for Real Experiments and the Relevance of Fair Sampling Assumption
  (Preprint) [abstract]   
arXive.org link: quant-ph/0305110 [ abs, src, ps, others], cited by
IPM/P-2003/091
 
1184. M.R. Setare,
Area Spectrum of Extremal Reissner-Nordstrom Black Holes from Quasi-Normal Modes
Phys. Rev. D 69(2004), 0044016- 1-3  [abstract]   
arXive.org link: hep-th/0312061 [ abs, src, ps, others], cited by
IPM/P-2003/090
 
1185. M.R. Setare,
Non-Rotating BTZ Black Hole Area Spectrum from Quasi-Normal Modes
Classical Quant. Grav. 21(2004), 1453-1457  [abstract]   
arXive.org link: hep-th/0311221 [ abs, src, ps, others], cited by
IPM/P-2003/089
 
1186. M.R. Setare and A. A. Saharian,
Casimir Energy-Momentum Tensor for A Brane in de Sitter Spacetime
Phys. Lett. B 584(2004), 306-314  [abstract]   
arXive.org link: hep-th/0311158 [ abs, src, ps, others], cited by
IPM/P-2003/088
 
1187. M.A. Jafarizadeh and S.J. Akhtarshenas,
Optimal Lewenstein-Sanpera Decomposition for Some Bipartite Systems
J. Phys. A: Math. Gen. 37(2004), 2965-2982   [abstract]   
arXive.org link: quant-ph/0304019 [ abs, src, ps, others], cited by
IPM/P-2003/087
 
1188. F. Darabi,
An Accelerating Universe and Dynamical Compactification of Extra Dimensions
Classical Quant. Grav. 20(2003), 3385-3402  [abstract]   
arXive.org link: gr-qc/0301075 [ abs, src, ps, others], cited by
IPM/P-2003/086
 
1189. M. H. Dehghani,
Magnetic Branes in Gauss-Bonnet Gravity
  (Preprint) [abstract]   
arXive.org link: hep-th/0312030 [ abs, src, ps, others], cited by
IPM/P-2003/085
 
1190. M. H. Dehghani and A. Khodam Mohammadi,
Violation of no Hair Conjecture in Einstein-Maxwell-Higgs System
  (Preprint) [abstract]   
arXive.org link: hep-th/0310126 [ abs, src, ps, others], cited by
IPM/P-2003/084
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.